AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

  Synthetek Syntherol  
   


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Steroid Section > Anabolic Steroid Discussion

Reply
 
LinkBack Thread Tools Display Modes
puffy face
Old
  (#1)
AnaSCI MEMBER
 
welsh-beast84's Avatar
 
Offline
Posts: 90
Join Date: Feb 2005
Location: uk
puffy face - 06-20-2005, 04:23 PM

Do your face go puffy during a cycle? cause today 2 people has come up to me saying that mine has and im not happy, im in the 6th week of my first cycle and is there any way of getting rid of it?
   
Reply With Quote
Old
  (#2)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
06-20-2005, 04:29 PM

We had a diurectic thread a week or so ago. Maybe you could try some OTC stuff. I wouldn't sweat it though because once you come off, your face will slim back down. Mine has so much. Even more chiseled than before my first cycle.

If your face is getting puffy, so is the rest of you. Your swelling bro!
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
06-20-2005, 04:32 PM

I've read that The moon face can happen on cycle, I can't really tell if mine is. I wouldn't worry about it cause like the fly said it'll go away off cycle. I don't want to use a diuretic because Water is so important in the muscle tissue to preform and grow, I don't want to affect my gains.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
welsh-beast84's Avatar
 
Offline
Posts: 90
Join Date: Feb 2005
Location: uk
06-20-2005, 06:01 PM

well you cheered me up now saying it will go back down, i cant really notice it puffing its just other's are.
   
Reply With Quote
Old
  (#5)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,126
Join Date: Feb 2004
Location: USA
06-20-2005, 06:58 PM

Quote:
Originally Posted by welsh-beast84
well you cheered me up now saying it will go back down, i cant really notice it puffing its just other's are.
Take a picture of yourself and look at it. You can see if your puffy or not by comparing to to one when your off. If you want to get rid of the moon face, drink lots of water and add .5mg Arimidex Ed or EOD.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
MdTNT's Avatar
 
Offline
Posts: 142
Join Date: Jun 2005
Location: Surrounded by southern red-necks
06-20-2005, 08:53 PM

Quote:
Originally Posted by tee
Take a picture of yourself and look at it. You can see if your puffy or not by comparing to to one when your off. If you want to get rid of the moon face, drink lots of water and add .5mg Arimidex Ed or EOD.

a-dex or nolva will cut down on your water retention. I kinda like it thoguh, gets rid of the bags under your eyes...LOL


Live to ride ride to live!!!

Supporter and promoter of British Dragon Products.
   
Reply With Quote
Old
  (#7)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
06-20-2005, 08:55 PM

Quote:
Originally Posted by steve0085
I've read that The moon face can happen on cycle, I can't really tell if mine is. I wouldn't worry about it cause like the fly said it'll go away off cycle. I don't want to use a diuretic because Water is so important in the muscle tissue to preform and grow, I don't want to affect my gains.
Steve is right, water is essential to muscle growth. If you are holding a little bit of water that is a good thing. Good luck bro.
   
Reply With Quote
Old
  (#8)
Registered User
 
Offline
Posts: 14
Join Date: Mar 2005
Location: Earth
06-24-2005, 02:42 PM

Bro- What gear are you on? Some shit is more likely to aromatize than others. If you are susceptible to this or dont drink enough water - you'll blow up like a baloon. Check your fluid intake and make sure your taking taking Novaldex and combine it with either arimidex or femara and this should dry you out a bit. Otherwise yeah dry the OTC diuretic taraxicum officianalis that spares potassium. There is another popular diuretic used , that also does this but I forget the name- maybe one of the other guys remembers.
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
welsh-beast84's Avatar
 
Offline
Posts: 90
Join Date: Feb 2005
Location: uk
06-24-2005, 03:22 PM

D.bol (40mg) for first 4 weeks and sus 500ml per week
   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
Ironaddict's Avatar
 
Offline
Posts: 238
Join Date: Apr 2005
Location: In my own world
06-24-2005, 08:06 PM

Grow your hair out and perm it into an afro it may make your face look thinner

jk - Bro try some proviron they can reduce the water as well. 25-50mg a day for a few weeks.
   
Reply With Quote
Old
  (#11)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-24-2005, 11:30 PM

On my very first cycle I got reall puffy in the face. it hasn't been a problem since.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



AnaSCI Fitness Evolved   AnaSCI Fitness Evolved   AnaSCI Fitness Evolved  AnaSCI Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION  Synthetek Muscle Building And Fat Loss Products  Cheap Pure Supplements

Advertise Here  Ed Coan-Strength Inc.  Advertise Here

PlatinumLabz  Join AnaSCI 

   

Full Pictorial Guide   


All times are GMT -4. The time now is 07:30 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2014 AnaSCI.org. All rights reserved.